Header

UZH-Logo

Maintenance Infos

The dam problem for non-linear Darcy's laws and non-linear leaky boundary conditions


Chipot, M; Lyaghfouri, A (1997). The dam problem for non-linear Darcy's laws and non-linear leaky boundary conditions. Mathematical Methods in the Applied Sciences, 20(12):1045-1068.

Abstract

The goal of this paper is to establish that even for strongly non-linear Darcy's laws and strongly non-linear leaky boundary conditions on the bottom of the reservoirs the fluid flow through a porous dam is a well-posed problem for which existence of a solution can be established. In a simple case we provide also the exact solution to the problem. © 1997 B. G. Teubner Stuttgart-John Wiley & Sons Ltd.

Abstract

The goal of this paper is to establish that even for strongly non-linear Darcy's laws and strongly non-linear leaky boundary conditions on the bottom of the reservoirs the fluid flow through a porous dam is a well-posed problem for which existence of a solution can be established. In a simple case we provide also the exact solution to the problem. © 1997 B. G. Teubner Stuttgart-John Wiley & Sons Ltd.

Statistics

Citations

7 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1997
Deposited On:27 Jul 2010 07:48
Last Modified:06 Dec 2017 20:58
Publisher:Wiley-Blackwell
ISSN:0170-4214
Publisher DOI:https://doi.org/10.1002/(SICI)1099-1476(199708)20:12<1045::AID-MMA900>3.0.CO;2-3
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0889.35125

Download

Full text not available from this repository.
View at publisher